MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) INSPIRA SMOOTH SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) INSPIRA SMOOTH SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number SRX-560
Medical Device Problem Codes Material Rupture (1546); Malposition of Device (2616)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 05/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been/will be requested.No additional information is available at this time.The reason(s) for reoperation is/are: rupture.
 
Event or Problem Description
Patient representative reported rupture confirmed by ultrasound.Patient later reported "i¿m can¿t sleep at night.I have to wear a bra to bed otherwise it¿s too uncomfortable".This record is for the left side.Device remains implanted.
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d6b, h.6.
 
Event or Problem Description
Device has been explanted.
 
Additional Manufacturer Narrative
Clarification to h6 adverse event problem: un-reporting a0412 material rupture as healthcare professional confirmed devices were intact.A150202 malposition of device is being used to capture the report of implants being "flipped".Reason for reoperation: suspected rupture; implants found "intact but flipped" during surgery device evaluation: based on the product analysis performed, the assessments of the complaints are: flipping: unable to observe as it is not related to the manufacturing process.Crease / folding of implant: observed creases on device.Changes in sleep habits: unable to observe as it is not related to the manufacturing process.As per the investigation procedure, deformation was observed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.Additional, changed, and/or corrected data: b5, b6, d9, g2, h3, h6, h11.
 
Event or Problem Description
Patient's spouse reported left side rupture diagnosed via ultrasound.Healthcare professional later reported "despite ultrasound read of [left side] implant rupture, they were intact but flipped", "likely this was a fold issue", "defect in the implant even if there was no frank rupture", "implant malposition", "creases x2 noted", "unclear orientation in pocket", "bottoming out", and "high riding nipples".Device has been explanted and replaced.

Brand Name
INSPIRA SMOOTH SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key22125526
Report Number9617229-2025-09000
Device Sequence Number8842079
Product Code FTR
UDI-Device Identifier10888628007574
UDI-Public(01)10888628007574(10)1235965(11)240404(17)290304
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSRX-560
Device Lot Number1235965
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/05/2025
Supplement Date Received by Manufacturer06/27/2025
08/12/2025
Initial Report FDA Received Date06/02/2025
Supplement Report FDA Received Date07/22/2025
09/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age37 YR
Patient SexFemale
Patient Weight64 KG
Patient EthnicityNon Hispanic
Patient RaceWhite